# SDR 2022FA0000314

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N891SM
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 5A33077
- Part serial: BNG20344
- Condition: Activation Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TC 25-220-00-01 ACCOMPLISHMENT ON L1 DOOR WAS OBSERVED THAT AFTER EMERGENCY ESCAPE SLIDE DEPLOYMENT ALL EMERGENCY LIGHTS STAY OFF. AFTER FURTHER INVESTIGATIONS WAS FOUND THAT EMERGENCY BATTERY TOTALLY BROKEN. SLIDE REMOVED FOR SHOP OVERHAUL. TIME SINCE OH UNKNOWN AT THE MOMENT.
